# SDR UIEA2019110705868

- Difficulty date: November 3, 2019
- Submitted: November 7, 2019
- Operation: Air carrier
- Aircraft: N1511A
- Make and model: Boeing 767383
- Aircraft serial: 24318
- Aircraft time: 100,483 hours, 16,241 cycles
- System (JASC): 4990 · APU Oil System
- Part: Filter
- Part number: 30014361
- Condition: Clogged
- Location: Apu Engine Oil
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

REF CARD # 8017-8, FOUND APU OIL FILTER DPI POPPED. RESET, RAN APU, DPI POPPED AGAIN.( REMOVED AND REPLACED APU OIL FILTER IAW B767 AMM 49-27-03. LEAK CHECK AND OPS CHECK GOOD AT THIS TIME. DPI DID NOT POP. )
